MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL
Catalog Number 390.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code lxh.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, an extra-wound anchorage was applied for foot joint surgery.During the surgery, the surgeon used four (4) large open adjustable clamp and four (4) large combination clamp were both in question in accordance with the surgical technique.The clip parts of all clamps did not hold other instruments well while the nuts of the clamps were fully untightened.The surgeon stated that he could not connect the instruments smoothly.The fixation was successfully obtained using the reported devices and the surgery was completed without other problem.It is unknown if there was surgical delay.Patient status was stable.This is report 7 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8740220
Report Number8030965-2019-65817
Device Sequence Number2566029
Product Code KTT
UDI-Device Identifier07611819758414
UDI-Public(01)07611819758414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number390.005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer08/23/2019
08/26/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date08/23/2019
08/26/2019
Patient Sequence Number1